Next Article in Journal
Classification of Sperm Whale Clicks (Physeter Macrocephalus) with Gaussian-Kernel-Based Networks
Next Article in Special Issue
Linear-Time Text Compression by Longest-First Substitution
Previous Article in Journal
Stefan Problem through Extended Finite Elements: Review and Further Investigations
Previous Article in Special Issue
Approximate String Matching with Compressed Indexes
Article Menu

Export Article

Open AccessArticle

Multiplication Symmetric Convolution Property for Discrete Trigonometric Transforms

Department of Electrical Engineering, University of Texas at Arlington, Box 19016 Arlington, TX 76019, USA
Author to whom correspondence should be addressed.
Algorithms 2009, 2(3), 1221-1231;
Received: 25 June 2009 / Revised: 31 August 2009 / Accepted: 15 September 2009 / Published: 22 September 2009
(This article belongs to the Special Issue Data Compression)
PDF [303 KB, uploaded 22 September 2009]


The symmetric-convolution multiplication (SCM) property of discrete trigonometric transforms (DTTs) based on unitary transform matrices is developed. Then as the reciprocity of this property, the novel multiplication symmetric-convolution (MSC) property of discrete trigonometric transforms, is developed. View Full-Text
Keywords: symmetric/asymmetric convolution; trigonometric transforms symmetric/asymmetric convolution; trigonometric transforms

Figure 1

This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Kim, D.N.; Rao, K.R. Multiplication Symmetric Convolution Property for Discrete Trigonometric Transforms. Algorithms 2009, 2, 1221-1231.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics



[Return to top]
Algorithms EISSN 1999-4893 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top